# SDR SWAA2022020828869

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 551FB HAS A BROKEN ATTACH CLIP 27' FROM O/B END ON FWD SIDE OF PANEL / REMOVED AND REPLACE ATTACH CLIP ON LEFT WING T/E PAN EL 551FB 27' FROM O/B END ON FWD SIDE OF PANEL IAW SRM 51-40-02-0G-0 VERIFIED FASTENER CALL OUT PER IPC 57-50-00-38 ITEM 318 13038U 03FEB18
